MathSciNet Relay Station
MathSciNet bibliographic data
MR443285 (56 #1655) 65A05 (33A70)
Albright, J. R. Integrals of products of Airy functions. J. Phys. A 10 (1977), no. 4, 485–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement